Three-dimensional Marangoni–Bénard flows in square and nearly square containers - Archive ouverte HAL Access content directly
Journal Articles Physics of Fluids Year : 2001

Three-dimensional Marangoni–Bénard flows in square and nearly square containers

A. Bergeon
  • Function : Author
E. Knobloch
  • Function : Author
No file

Dates and versions

hal-03718205 , version 1 (08-07-2022)

Identifiers

Cite

A. Bergeon, D. Henry, E. Knobloch. Three-dimensional Marangoni–Bénard flows in square and nearly square containers. Physics of Fluids, 2001, 13 (1), pp.92-98. ⟨10.1063/1.1329905⟩. ⟨hal-03718205⟩
7 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More